A remark on the theorem of Simmons

Rényi, Alfréd: A remark on the theorem of Simmons. Acta scientiarum mathematicarum, (18) 1-2. pp. 21-22. (1957)

[img] Cikk, tanulmány, mű

Download (660kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1957
Volume: 18
Number: 1-2
Page Range: pp. 21-22
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Simmons T. C., Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 22. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/13819

Actions (login required)

View Item View Item